| Catalog Number |
18402 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2025, when the doctor prepared the respiratory circuit, he found that the disposable heat and humidity exchanger failed, manifested as a rupture at the end-expiratory co2 junction.The patient was descrfibed as fine post the incident.".
Additional Manufacturer Narrative
(b)(6).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description